# SDR DL73E010457

- Difficulty date: March 17, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N377DL
- Make and model: Boeing 737247
- Aircraft serial: 23604
- Aircraft time: 36,363 hours, 30,852 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546877144
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER 18A SHEAR WEB CRACKED ON RH SIDE OF AIRCRAFT AT STA. 727.  CRACK IS 1.0 INCH AND EXTENDS FORWARD FROM THE INBOARD/ AFT FASTENER LOCATION.  CRACK IS TYPICAL OF S/B 737-53-1066.
